American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Gabe Merton. Codazzi tensors with two eigenvalue functions. Proc. Amer. Math. Soc. 141 (2013) 3265-3273.
Abstract, references, and article information   
View Article: PDF

[2] Alexey V. Bolsinov and Vladimir S. Matveev. Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc. 363 (2011) 4081-4107. MR 2792981.
Abstract, references, and article information   
View Article: PDF

[3] Cristian Barbarosie. Representation of divergence-free vector fields. Quart. Appl. Math. 69 (2011) 309-316. MR 2814529.
Abstract, references, and article information
View Article: PDF

[4] A. Rod Gover. Invariant theory for a parabolic subgroup of ${\rm SL}(n+1,{\bf R})$ . Proc. Amer. Math. Soc. 123 (1995) 1543-1553. MR 1231035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rajendra Bhatia. Analysis of spectral variation and some inequalities . Trans. Amer. Math. Soc. 272 (1982) 323-331. MR 656492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. V. Churchill. On the geometry of the Riemann tensor . Trans. Amer. Math. Soc. 34 (1932) 126-152. MR 1501632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Clyde M. Cramlet. A complete system of tensors of linear homogeneous second-order differential equations . Trans. Amer. Math. Soc. 34 (1932) 626-644. MR 1501654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. H. Cutler. Frenet formulas for a general subspace of a Riemann space . Trans. Amer. Math. Soc. 33 (1931) 839-850. MR 1501620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Oswald Veblen and Tracy Yerkes Thomas. Extensions of relative tensors . Trans. Amer. Math. Soc. 26 (1924) 373-377. MR 1501284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Luther Pfahler Eisenhart. Symmetric tensors of the second order whose first covariant derivatives are zero . Trans. Amer. Math. Soc. 25 (1923) 297-306. MR 1501245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James Byrnie Shaw. General vector calculus . Trans. Amer. Math. Soc. 24 (1922) 195-244. MR 1501223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia